# SDR MASA97068

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120026
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE FLT 4270 - FLL-MIA - THE CREW REPORTED THAT THE FORWARD EMERGENCY LIGHTS STAY ILLUMINATED ON SHUTDOWN IN MIA.  MAINTENANCE DEFERRED THE LIGHTS PER MEL 33-50-1.  IN SUBSEQUENTL MAINTENANCE, THE FORWARD CABIN EMERGENCY BATTERY PACK WAS REMOVED AND REPLACED, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
